# SDR ASAA0874020

- Difficulty date: November 30, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,182 hours, 12,699 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 453A261015
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOORBOARD.  FABRICATED NEW FLOOR PANEL.
